# SDR SWIA200412802

- Difficulty date: January 7, 2004
- Submitted: January 29, 2004
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 6,970 hours, 5,861 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 776
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,140 hours, 4,010 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

STAB CH 1 INOP STATUS MESSAGE WILL NOT GO OUT.  REMOVED AND REPLACED HSTA AND MCU SYSTEM.  OPS CHECK GOOD PER CRJ MM 27-12-01.  MCU P/N: 7062-3, S/N OFF  1126.
